# SDR DALA2022080105262

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2341765) DURING INSPECTION FOUND FUSELAGE / SKIN, KEEL BEAM DOUBLER AND BULKHEAD CHORD, STA. 520 TO 540 & S-28L TO S-28R / CORROSION AND CRACKS. MAINTENANCE REPAIRED DAMAGE PER ERA 600861-14.
